# SDR DLM88990471

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pulley
- Part number: 59388301
- Condition: Broken
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND LT WING I/B SLAT POS NR 0 LOOSE.  FOUND RETRACT CABLE PULLEY BROKEN FOR SLAT ZERO.  PULLEY WAS SCARRED.  FOUND SLAT 5 DRIVE CABLE PULLEY DENTED, FALSE RIB AT SLAT ZERO TORN, AND MAIN SLAT ZERO DRIVE CABLE IN BAG BIN KINKED.  REPLACED ALL BROKEN OR DAMAGED PARTS.
